# SDR ZW0A0104401

- Difficulty date: June 30, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767-300
- Aircraft serial: 25137
- Aircraft time: 44,253 hours, 7,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100928
- Condition: Burned Out
- Location: Seat 34h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT SEAT 34H WAS INOPERATIVE.  REPLACED THE LAMP.  CHECK-C 9-23-00 LAX.  ---CLOSED--
